MathSciNet Relay Station
MathSciNet bibliographic data
MR1035938 (91d:65117) 65L20 (65J15)
Li, Shou Fu; Ruan, Baogen Nonlinear stability of multistep multiderivative methods. Math. Comp. 55 (1990), no. 192, 581–589.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement